apparently if adderall
is jolting your happiness and causing euphoria
(which it did to me for a few years, and still does) you are venturing into what dr.'s and pharmacies refer to as "abuse". This sucks and it's such a long story. But, basically, Adderall... when prescribed and taken correctly should only *slightly* increase the amount of dopamine
your brain produces naturally. But, in a lot of cases it doesn't, I take it.
Please, tell your friend not to chase the high. If I could tell my horse to do it over again I would tell my horse to take 10 mg xr instead of asking for 20 mg xr after a month of 10. I think the focus would have remained even though he wouldn't be getting that strong, euphoric, energy surge that lasted for hours and made him think he could gallop down the Mississippi to find Black Beauty.... anyway... take it from me, strive to eat carrots and trot around the riding rink. It's much more normal.
Megan288 added 7 Minutes and 57 Seconds later...
Oh, and most importantly. The reason you don't want to take a higher dose than you need, is because even though the pharmaceutical companies don't make this clear or give you ANY warning... I have learned somewhere along the lines in the last few years, that some part of amphetamine
actually goes up there and forces dopamine out of your receptors itself... if you take a lot and get a ton of dopamine (I'm speculating this is what is happening when horse experiences Euphoria, but I'm not sure...)anyway if you surge your dopamine receptors to put out a ton of dopamine at once, everyday for a while... this may be what causes severe depression in the withdrawal
stages... and unfortunately word on the street is the depression lasts and nothing is every quite the same.
My horse tried to stay off of adderall for several months and found his natural brain, skills, totally weakened and he was mentally handicapped without amphetamines. It was strange.
Megan288 added 6 Minutes and 57 Seconds later...
*I agree with stephin fitchit once again. You sould have a bit more energy. If your dr recommended 20 mg and you are getting this euphoria and tons of energy.. you should definitely tone it down. As tempting as it is not to, in the long run, less is better for your everyday life.
Megan288 added 47 Minutes and 7 Seconds later...
Regarding that last sentence-- I don't know about what is best for your hyperactivity symptoms-- I am mostly trying to protect and preserve your happiness in the long term.